Murdoch University Research Repository

Welcome to the Murdoch University Research Repository

The Murdoch University Research Repository is an open access digital collection of research
created by Murdoch University staff, researchers and postgraduate students.

Learn more

Stability of weighted darma filters

Harrison, K.J., Ward, J.A. and Eaton, L-J (1998) Stability of weighted darma filters. Canadian Mathematical Bulletin, 41 (1). pp. 49-64.

Link to Published Version: https://doi.org/10.4153/CMB-1998-009-1
*Subscription may be required

Abstract

We study the stability of linear filters associated with certain types of linear difference equations with variable coefficients. We show that stability is determined by the locations of the poles of a rational transfer function relative to the spectrum of an associated weighted shift operator. The known theory for filters associated with constant-coefficient difference equations is a special case.

Item Type: Journal Article
Murdoch Affiliation: School of Mathematical and Physical Sciences
Publisher: Canadian Mathematical Society
Copyright: © Canadian Mathematical Society 1998
URI: http://researchrepository.murdoch.edu.au/id/eprint/18217
Item Control Page Item Control Page